본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

비버바흐 추측과 루퀴켕 추측에 대한 역사적 고찰
Historical Inspection of the Bieberbach Conjecture and the Lu Qi-Keng Conjecture

정문자   (수원대학교 수학과UU0000815  );
  • 초록

    이 논문에서는 두 추측, 사실로 판명된 비버바흐 추측과 올지 않다고 판명된 루퀴켕 추측을 다루었다. 두 추측을 역사적으로 고찰하고 흥미로운 결과를 소개한다. 이들로부터 수학의 심오한 이론은 연속되는 추측의 결과임을 발견한다.


    In this paper, we consider two conjectures, the Bieberbach Conjecture that was proved true and the Lu Qi-Keng Conjecture that was proved not true. We inspect them historically and introduce the interesting results. From them we find that the deep theory of mathematics comes from continuous conjectures.


  • 주제어

    비버바흐 추측 .   루퀴켕 추측.  

  • 참고문헌 (30)

    1. 이석영 , 복수함수론 / v.,pp.,
    2. 새로운 황금시대 제2판 , Devlin, K(저);허민(역) , 수학 / v.,pp.,
    3. Counterexample to Lu Qi-Keng conjecture , Boas, H. , Proc. Amer. Math. Soc. / v.97,pp.374-375,
    4. The Lu Qi-Keng Conjecture fails generically , Boas, H. , Proc. Amer. Math. Soc. / v.124,pp.2021-2027,
    5. Lu Qi-Keng conjecture , Boas, H. , J. Korean. Math. Soc. / v.37,pp.253-267,
    6. The Bergman kernel function: explicit formulas and zeroes , Boas, H.;Fu, Siqi;Straube, E.J. , Proc. Amer. Math. Soc. / v.127,pp.805-811,
    7. The Bieberbach conjecture: Reprospective , FitzGerald, C. , Notices Amer. Math. Soc. / v.32,pp.2-6,
    8. The last 100 days of the Bieberbach Conjecture , Fomenko, O.M. , The Mathematical Intelligencer / v.8,pp.40-47,
    9. Stability properties of the Bergman kernel and curvature properties of bounded domains , Greene, R.E.;Krantz, S.G. , Recent Developments in Several Complex Variables / v.,pp.179-198,
    10. Krantz, S.G. , Function Theory of Several Complex Variables (2nd ed.) / v.,pp.,
    11. The Lu Qi-Keng conjecture fails for strongly convex algebraic domains , Pflug, P.;Youssfi, E.H. , Arch. Math. / v.71,pp.240-245,
    12. On the zeroes of the Bergman kernel function in doubly connected domains , Rosenthal, P. , Proc. Amer. Math. Soc. / v.21,pp.33-35,
    13. The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture , Skwarczynski, M. , Proc. Amer. Math. Soc. / v.98,pp.305-310,
    14. The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture , Suita, N.;Yamada, A. , Proc. Amer. Math. Soc. / v.59,pp.222-224,
    15. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domins in Cn(n≥3) , Viet Anh, Nguyen , Proc. Amer. Math. Soc. / v.128,pp.1729-1732,
    16. 이석영 , 복수함수론 / v.,pp.,
    17. Devlin, K.(저);허민(역) , 수학: 새로운 황금시대 / v.,pp.,
    18. Counterexample to Lu Qi-Keng conjecture , Boas, H. , / v.97,pp.374-375,
    19. The Lu Qi-Keng Conjecture fails generically , Boas, H. , Proc. Amer. Math. Soc. / v.124,pp.2021-2027,
    20. Lu Qi-Keng conjecture , Boas, H. , J. Korean. Math. Soc. / v.37,pp.253-267,
    21. The Bergman kernel function: explicit formulas and zeroes , Boas, H.;Fu, Siqi;Straube, E.J. , Proc. Amer. Math. Soc. / v.127,pp.805-811,
    22. The Bieberbach conjecture: Reprospective , FitzGerald, C. , Notices Amer. Math. Soc. / v.32,pp.2-6,
    23. The last 100 days of the Bieberbach Conjecture , Fomenko, O.M. , The Mathematical Intelligencer / v.8,pp.40-47,
    24. Stability properties of the Bergman kernel and curvature properties of bounded domains , Greene, R.E.;Krantz, S.G. , Recent Developments in Several Complex Variables / v.,pp.179-198,
    25. Krantz, S.G. , Function Theory of Several Complex Variables(2nd ed.) / v.,pp.,
    26. The Lu Qi-Keng conjecture fails for strongly convex algebraic domains , Pflug, P.;Youssfi, E.H. , Arch. Math. / v.71,pp.240-245,
    27. On the zeroes of the Bergman kernel function in doubly-connected domains , Rosenthal, P. , Proc. Amer. Math. Soc. / v.21,pp.33-35,
    28. The invariant distance in the theory of pseudoconformal transformations and the Lu Qi-keng conjecture , Skwarczynski, M. , Proc. Amer. Math. Soc. / v.98,pp.305-310,
    29. On the Lu Qi-Keng conjecture , Suita, N.;Yamada, A. , Proc. Amer. Math. Soc. / v.59,pp.222-224,
    30. The Lu Qi-Keng conjecture fails for strongly convex algebraic complete Reinhardt domains in $C^n$(n≥3) , Viet Anh, Nguyen , Proc. Amer. Math. Soc. / v.128,pp.1729-1732,

 저자의 다른 논문

  • Jeong, Moonja (17)

    1. 1995 "PROPER RATIONAL MAP IN THE PLANE" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 2 (2): 97~101    
    2. 1996 "THE RELATION BETWEEN THE BERGMAN KERNEL AND THE SZEGO KERNEL" Journal of the Korean Mathematical Society = 대한수학회지 33 (2): 283~290    
    3. 1997 "CONTINUOUS EXTENDIBILITY OF THE SZEGO KERNEL" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 4 (2): 145~149    
    4. 1998 "THE SZEGO KERNEL AND A SPECIAL SELF-CORRESPONDENCE" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 5 (2): 101~108    
    5. 2001 "NEWTON'S METHOD FOR EQUATIONS RELATED TO EXPONENTIAL FUNCTION" Kangweon-Kyungki mathematical journal 9 (1): 67~73    
    6. 2002 "세괴와 세괴 재생핵에 대한 역사적 고찰" 한국수학사학회지 = The Korean journal for history of mathematics 15 (1): 83~92    
    7. 2003 "ALGEBRAIC KERNEL FUNCTIONS AND REPRESENTATION OF PLANAR DOMAINS" Journal of the Korean Mathematical Society = 대한수학회지 40 (3): 447~460    
    8. 2005 "젓가락 게임을 활용한 창의성 신장 방안 연구" 한국수학교육학회지. 시리즈 E: 수학교육논문집 19 (3): 503~516    
    9. 2005 "평면영역의 이론 발전과정과 대표영역" 한국수학사학회지 = The Korean journal for history of mathematics 18 (4): 125~134    
    10. 2005 "THE EXACT BERGMAN KERNEL AND THE EXTREMAL PROBLEM" Kangweon-Kyungki mathematical journal 13 (2): 183~191    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 이용한 콘텐츠
이 논문과 함께 출판된 논문 + 더보기